# SDR P5CA0300999

- Difficulty date: December 1, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 12,207 hours, 2,193 cycles
- Engine: Ge CF680C2*
- Engine time: 10,919 hours, 1,929 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680C2
- Part serial: 706213
- Condition: Bird Ingestion
- Location: Nr 4
- Stage of operation: CL
- How discovered: V
- Nature of condition: C, J
- Precautionary procedure: A

## Discrepancy

NR 4 ENGINE DAMAGE DUE TO BIRDSTRIKE.  REMOVED AND REPLACED NR 4 ENGINE AND THE NAI DUCT ON NOSE COWL.
